# SDR ZZDA2009128

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT JAMB CORRODED.  REMOVED CORRODED PAN, REPLACED AND INSTALLED SPLICE REPAIR PER B717 SRM 53-20-15.
